# SDR SWIA200210867

- Difficulty date: May 23, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 1,411 hours, 1,080 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE INFLIGHT. RETURNED TO SLC.   RESET MEMORY ON CH1 & CH2 IN STALL COMPUTER IAW MM 27-35-01.  PERFORMED TEST OF STALL SYSTEM.  OPS CHECK GOOD, NO FAULTS NOTED.
